A note on the integrability of maximal functions related to differentiation bases

Aalto, Daniel; Soininen, Katja (2011). A note on the integrability of maximal functions related to differentiation bases. Complex analysis and operator theory, 5(3), pp. 935-940. Basel: Birkhäuser 10.1007/s11785-010-0058-5

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Aalto, Daniel

ISSN:

1661-8254

Publisher:

Birkhäuser

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

10 Nov 2014 08:17

Publisher DOI:

10.1007/s11785-010-0058-5

Web of Science ID:

000294799500024

URI:

https://boris.unibe.ch/id/eprint/6908 (FactScience: 211980)

Actions (login required)

Edit item Edit item
Provide Feedback